# SDR TSAA9655077

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Horiz Stab Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, FOUND CORROSIN RIGHT HORIZONTAL REAR SPAR UPPER CHORD FORWARD FLANGE.  REPAIRED PER ECO 2746.  AIRCRAFT RETURNED TO SERVICE.  (M)
